# SDR DHL9772704C

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD CARGO DOOR FWD LOWER CORNER CRACKED.  REPLACED CORNER PER SRM 51-30-2.
